Value sets of Lattes maps over finite fields


Kucuksakalli O.

JOURNAL OF NUMBER THEORY, vol.143, pp.262-278, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 143
  • Publication Date: 2014
  • Doi Number: 10.1016/j.jnt.2014.04.014
  • Title of Journal : JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.262-278

Abstract

We give an alternative computation of the value sets of Dickson polynomials over finite fields by using a singular cubic curve. Our method is not only simpler but also it can be generalized to the non-singular elliptic case. We determine the value sets of Lattes maps over finite fields which are rational functions induced by isogenies of elliptic curves with complex multiplication. (C) 2014 Elsevier Inc. All rights reserved.